# SDR ASAA2023062243666

- Difficulty date: June 22, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 29,336 hours, 9,248 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB MASTER CAUTION, RESETS ON RESET. GROUNDED - YES. PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST REF AMM TASK 21-61-00-700-806-002. TEST PASSED.
